[Drug-induced agranulocytosis--case reports and literature review].
Аннотация
Drug-induced agranulocytosis is believed to be an extremely rare adverse drug reaction. It can be caused by various drugs, but it is mostly described in patients taking antithyroid drugs, antipsychotics and antibiotics. Four cases of patients treated for drug-induced agranulocytosis from January 2006 to March 2007 were described. In two cases agranulocytosis appeared in the course of therapy with methimazole. In one patient agranulocytosis was caused by perazine and by promazine or olanzapine in the last one. In all of the cases the leading symptom was fever, three of our patients had changes of mouth mucosa. All patients were treated with betalactam antibiotics. Granulocyte colony-stimulating factor (G-CSF) was not used in anyone. The recovery of white blood cell count and granulocyte count in all of the patients was detected in the first ten days of hospitalization.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.